# SDR ASMF2019100909

- Difficulty date: August 23, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 57,341 hours, 31,113 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING RIGHT ENGINE TEST RUNNING, MAINTENANCE PERSONNEL DETECTED AN OIL LEAK AT RIGHT ENGINE.   PERFORMED REVISION, DETECTING A RIGHT ENGINE OIL LEAK ON AGB/TGB DRAIN LINE OF FUEL PUMP PAD DRAIN WITH 12 DROPS PER MINUTE WITHIN OF LIMITS IAW AMM 71-71-00-200-801-F00, ALL CORRECT.
